# SDR NOCA06407

- Difficulty date: March 14, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 8221152002
- Part serial: 9944
- Condition: Malfunctioned
- Location: Gps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GPS EICAS MSG ILLUMINATED IN FLIGHT.  REPLACED RIGHT MMR PER MM 34-3101, OPS CHECK OK.
